Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.3/2574
Título: Hunting Admissible Kneading pairs of a Real Rational Map
Autor: Cabral, João
Palavras-chave: Symbolic Dynamics
Real Rational Maps
Kneading Theory
Data: Dez-2013
Editora: Asian Online Journals (www.ajouronline.com)
Citação: Cabral, J. (2013). "Hunting Admissible Kneading pairs of a Real Rational Map". «Asia Online Journals: Asian Journal of Fuzzy and Applied Mathematics», 1(4), 120-126. ISSN 2321-564X.
Resumo: The importance of symbolic systems is that they give us the possibility of simplifying some dynamical systems. Our expectations is that our work can help to understand better the behavior, under iteration, of the Real Rational Map, f(x)=(x²-a)/(x²-b), with 0<b<a<1. Kneading Theory is a powerful tool, and we use it to simplify processes arising from the complicated behavior of this map in a more simple way. In this work we establish some rules that bound regions where we can find, or not, Kneading pairs for f(x).
Descrição: This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.
Peer review: yes
URI: http://hdl.handle.net/10400.3/2574
ISSN: 2321-564X
Versão do Editor: http://ajouronline.com/index.php?journal=AJFAM&page=article&op=view&path%5B%5D=783
Aparece nas colecções:DME - Artigos em Revistas Internacionais / Articles in International Journals

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
783-3409-1-PB_Hunting.pdf352,98 kBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.